Long-term hormonal adaptations to weight loss

Harriette R. Mogul, Ruth Freeman, Feras X. Hantash

Research output: Contribution to journalLetter

2 Scopus citations
Original languageEnglish (US)
Pages (from-to)381-382
Number of pages2
JournalNew England Journal of Medicine
Volume366
Issue number4
StatePublished - Jan 26 2012

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Mogul, H. R., Freeman, R., & Hantash, F. X. (2012). Long-term hormonal adaptations to weight loss. New England Journal of Medicine, 366(4), 381-382.